English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Irreducible vector bundles on some elliptic non-Kahler threefolds

MPS-Authors
/persons/resource/persons235008

Brinzanescu,  Vasile
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Supplementary Material (public)
There is no public supplementary material available
Citation

Brinzanescu, V., & Vuletescu, V. (2015). Irreducible vector bundles on some elliptic non-Kahler threefolds. Journal of Geometry and Physics, 91, 141-145. doi:10.1016/j.geomphys.2014.11.012.


Cite as: http://hdl.handle.net/21.11116/0000-0004-13A0-1
Abstract
There is no abstract available